# SDR PLGA990810

- Difficulty date: August 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N347BE
- Make and model: Saab 340B
- Aircraft serial: 340B187
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVCTA465A
- Condition: Failed
- Location: Right
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D, H

## Discrepancy

BOS - FLT 6447 - DURING TAXI OUT, CREW NOTED INTERMITTENT ODOR.  SIMILAR TO BLEED OR FAN BURNING ODOR.  F/A REPORTED SCRATCHING NOISE NEAR WING ROOT.  AIRCRAFT RETURNED TO GATE WERE MAINTENANCE DEFERRED THE RT RECIRC FAN ASSY.  AIRCRAFT RETURNED TO SERVICE.  (M)
